| Catalog Number |
217863111 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Code Available (3191)
| Date of Event |
04/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during the case, a few of the trials used did not effectively hold onto the stem trials.This did not create any major delays however twice the stem trial came loose and had to be retrieved from the patient's tibia.Following the case, i tested these trials and broaches and will be returning them to get new ones.The rubber gasket are getting worn out.There was a surgical delay of 5 minutes.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.